Announcement

Collapse
No announcement yet.

dry mouth? weird feeling...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • dry mouth? weird feeling...

    Last week I was in Maine. Ever since I got back to California, my mouth has felt really strange. It's kinda like dry mouth. But I have this strange taste in my mouth. Kinda like cotton mouth, but it doesn't let up. It's been 3 days and it seems to be getting worse. I'm constantly thirsty. And brushing my teeth trying to feel better. Now my throat is starting to hurt. Maybe I'm getting a sore throat?
    Maybe it's a change in the water? I took more vicodin and pyridium last week to manage my IC. Could that be related? I also have my period. What else could it be? I'm questioning everything!
    take care,
    Melanie
    Melanie
    __

  • #2
    Hi Melanie,

    Funny you mention this, I actually had a similar problem about a week or so ago. I felt like I always had an awful taste in my mouth, that my mouth was very dry, and I wanted to brush my teeth constantly. At the time, I was taking 35mg Elavil, but had been for a month so I wasn't sure that was it. My sense of it at the time was that it was coming more from my stomach -- because that felt funny, too, and antacids (like Maalox) seemed to help the stomach and the mouth. When I took Tagamet, though, the situation (dry and funny-tasting mouth) got worse.

    Good luck!
    Debra

    Comment


    • #3
      Hmmmm ... I checked both the drugs you mentioned and neither lists dry mouth as a potential side effect. My best suggestion to you is to check with your doc if this doesn't go away rapidly.

      Hugs,
      Donna
      Stay safe


      Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
      Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment


      • #4
        Elavil can cause dry mouth. I asked my doctor about it. I take 50mg of Elavil at night. I always feel like I have a sore throat. I also have that funny taste in my mouth but it's not too bad.

        Take Care

        Kara

        Comment


        • #5
          Hi Melanie, I take Pyridium Tab Plus which dries me me out something fierce. (including eyes, hair and skin...ugh.)

          It is listed on that sheet they staple to my Rx, its that sheet that lists interactions and side effects. Its the one side effect that really bothers me. Usually I'm fine with meds. I have to buy that gum and toothpaste that biotene makes so my mouth isn;t so sticky and dry. (it helps with that bad breath you get too from awful dry mouth) I hope that helped some. Let us know how you make out!
          y.
          Somewhere there's a reason /Why things go like they do /Somewhere there's a reason /Why some things just fall through /We don't always see them /For what they really are /But I know there's a reason /Just can't see it from this far /Maybe I don't like it, /But I have no choice /I know that somewhere, /Someone hears my voice / I thought I knew it all /I thought I had it made /How could it end this way? /I thought I knew Somewhere there's a reason /Why things don't go my way /Somewhere there's a reason /That I cannot explain /Just like the change of season, /Just may not be my turn /But I know there's a reason, /The lesson's mine to learn

          Comment


          • #6
            melanie,I have the same problem.I am on Elavil and Pyridium Plus and now with my asthma I am on inhalers and Claratin,oh and atarax.Boy,when I wake up at night it feels like I have a mouth full of cotton and my tongue is all dry and coated.I keep a glass of water near the bed.My dentist also told me that you can brush your tongue to remove the coating and I have had a lot of dental problems since having IC because of my meds.I have had to have a lot of fillings and more to go!!I have sugar free candy in my bedside table for at night if I need it. delores

            Comment


            • #7
              Melanie,
              Same problem, pyridium, dry mouth, antidepressants, dry mouth, etc, It seems like most of the drugs I take cause dry mouth.
              I always carry something to drink with me. I only sip, generally don't drink like 4 oz all at once. I may take larger drinks slowly, but only when I am really thristy. I use this as my help for dry mouth and use lip balm for dry lips, hand lotion, dry hands.
              ETc etc.

              Miki
              Miki
              Hit and past 60 yrs old. Now 64
              Married: with
              2 adult kids......33yrs male, 30 female.


              DX: about 1982: chrontic urethritis, then IC, then Pelvic pain syndrome. (whatever)

              Meniere's disease, Now 90% loss of balance nerve on left side, inner ear. BPPV, GAD
              IBS (whole life)
              Migraines
              dyspepsia


              Given up going to Urologist...last one asked me what I wanted him to do for me.

              Comment

              Working...
              X